Illinois Journal of Mathematics

Compactness and convergence in the space of measures

F. Dennis Sentilles

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 13, Issue 4 (1969), 761-768.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053437

Digital Object Identifier
doi:10.1215/ijm/1256053437

Mathematical Reviews number (MathSciNet)
MR0247447

Zentralblatt MATH identifier
0179.46601

Subjects
Primary: 46.25

Citation

Sentilles, F. Dennis. Compactness and convergence in the space of measures. Illinois J. Math. 13 (1969), no. 4, 761--768. doi:10.1215/ijm/1256053437. https://projecteuclid.org/euclid.ijm/1256053437


Export citation